# SDR ASAA0956514

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 8,222 hours, 2,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Part serial: 07125H4866
- Condition: Defective
- Location: Cockpit
- Part time: 8,222 hours, 2,472 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 WINDSHIELD OVERHEAT LIGHT ILLUMINATED.  VERIFIED FAILURE SENSOR (TEMP) FAULT ON WINDOW HEAT CONTROL UNIT.  BOTH SENSORS FOR LEFT FRONT WINDSHIELD READ OPEN AT WINDOW.  WINDOW REMOVED PER MM 56 11 11 000 801.  INSTALLED NEW L1 WINDSHIELD GROUND VERIFICATION SUCCESSFUL REF MM 56 11 11.
